# SDR FDEA201108263496

- Difficulty date: August 26, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 19,234 hours, 10,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL RT AT FRAME 57.1 TO FRAME 58, X = -57 DAMAGED.  FLOOR PANEL  REMOVED IAW AMM 53-10-25, REV 52.  NEW FLOOR PANEL FABRICATED IAW DWG SRZ-25-005, REV J,  PAINTED IAW SRM 53-10-20, REV 20.  NEW FLOOR PANEL INSTALLED IAW AMM 53-10-25, REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
